# SDR AALA201803169008

- Difficulty date: March 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 15,027 hours, 3,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL ON THE L1 DOOR SLIDE CAME LOOSE.  SECURED THE DOOR SLIDE PANEL.  CHECKED GOOD, OK FOR SERVICE.
